Alert archive / Florida / Gale Warnings in 2025
Gale Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Mar 10, 2025, 2:14 AM EDT. It took effect at Mar 10, 2025, 3:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2025, 2:14 AM EDT (06:14 UTC)
- In effect from
- Mar 10, 2025, 3:00 PM EDT
- Expired
- Mar 11, 2025, 5:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
071 WHUS72 KMLB 100614 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 214 AM EDT Mon Mar 10 2025 AMZ570-572-575-101900- /O.EXT.KMLB.SC.Y.0022.250310T1200Z-250310T1900Z/ /O.UPG.KMLB.GL.A.0002.250310T2000Z-250311T0700Z/ /O.NEW.KMLB.GL.W.0005.250310T1900Z-250311T0700Z/ /O.CON.KMLB.SC.Y.0023.250311T0700Z-250311T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 214 AM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM EDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM EDT TUESDAY... * WHAT...For the first Small Craft Advisory, southwest winds 15 to 25 knots with gusts up to 30 knots expected. For the Gale Warning, west winds 25 to 30 knots with gusts up to 35 knots and seas 6 to 9 feet expected. For the second Small Craft Advisory, northwest winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 10 feet expected. * WHERE...Flagler Beach to Jupiter Inlet 20-60 nm. * WHEN...For the first Small Craft Advisory, from 8 AM this morning to 3 PM EDT this afternoon. For the Gale Warning, from 3 PM this afternoon to 3 AM EDT Tuesday. For the second Small Craft Advisory, from 3 AM to 4 PM EDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ552-101900- /O.EXT.KMLB.SC.Y.0022.250310T1500Z-250311T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 214 AM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EDT TUESDAY... * WHAT...West winds 20 to 30 knots with occasional gusts up to 35 knots. Seas 4 to 6 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. 5 * WHEN...From 11 AM this morning to 11 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-101900- /O.EXT.KMLB.SC.Y.0022.250310T1500Z-250311T2000Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 214 AM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 4 PM EDT TUESDAY... * WHAT...West winds 20 to 30 knots with occasional gusts up to 35 knots. Seas 4 to 6 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 11 AM this morning to 4 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-101900- /O.EXT.KMLB.SC.Y.0022.250310T1900Z-250311T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 214 AM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM EDT TUESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...From 3 PM this afternoon to 11 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
946 WHUS72 KMLB 101904 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 304 PM EDT Mon Mar 10 2025 AMZ570-572-575-111200- /O.EXP.KMLB.SC.Y.0022.000000T0000Z-250310T1900Z/ /O.EXT.KMLB.GL.W.0005.000000T0000Z-250311T0900Z/ /O.EXT.KMLB.SC.Y.0023.250311T0900Z-250311T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 304 PM EDT Mon Mar 10 2025 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 4 PM EDT TUESDAY... * WHAT...For the Gale Warning, west winds 20 to 30 knots with gusts up to 40 knots and seas 6 to 9 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 knots with occasional gusts up to gale force and seas 7 to 11 feet expected. * WHERE...Flagler Beach to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 5 AM EDT Tuesday. For the Small Craft Advisory, from 5 AM to 4 PM EDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ550-111200- /O.CON.KMLB.SC.Y.0022.000000T0000Z-250311T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 304 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * WHAT...West winds 20 to 25 knots with occasional gusts up to gale force and seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 11 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-111200- /O.CON.KMLB.SC.Y.0022.000000T0000Z-250311T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 304 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * WHAT...West winds 20 to 25 knots with occasional gusts up to gale force and seas 4 to 6 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-111200- /O.CON.KMLB.SC.Y.0022.000000T0000Z-250311T2000Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 304 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... * WHAT...West winds 20 to 25 knots with occasional gusts up to gale force and seas 4 to 6 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
009 WHUS72 KMLB 101918 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 318 PM EDT Mon Mar 10 2025 AMZ570-572-575-111330- /O.CON.KMLB.GL.W.0005.000000T0000Z-250311T0900Z/ /O.EXT.KMLB.SC.Y.0023.250311T0900Z-250312T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 318 PM EDT Mon Mar 10 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TUESDAY TO 5 AM EDT WEDNESDAY... * WHAT...For the Gale Warning, west winds 20 to 30 knots with gusts up to 40 knots and seas 6 to 9 feet. For the Small Craft Advisory, northwest winds 15 to 25 knots with occasional gusts up to gale force and seas 6 to 11 feet expected. * WHERE...Flagler Beach to Jupiter Inlet 20-60 nm. * WHEN...For the Gale Warning, until 5 AM EDT Tuesday. For the Small Craft Advisory, from 5 AM Tuesday to 5 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ555-111330- /O.EXT.KMLB.SC.Y.0022.000000T0000Z-250312T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 318 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 knots with occasional gusts up to gale force and seas 4 to 6 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-552-111330- /O.CON.KMLB.SC.Y.0022.000000T0000Z-250311T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 318 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * WHAT...West winds 15 to 25 knots with occasional gusts up to gale force and seas 4 to 6 feet. * WHERE...Flagler Beach to Sebastian Inlet 0-20 nm. * WHEN...Until 11 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
806 WHUS72 KMLB 110849 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 449 AM EDT Tue Mar 11 2025 AMZ570-572-575-120200- /O.EXP.KMLB.GL.W.0005.000000T0000Z-250311T0900Z/ /O.CON.KMLB.SC.Y.0023.250311T0900Z-250312T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 449 AM EDT Tue Mar 11 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 knots with gusts up to 35 knots and seas 6 to 11 feet expected. * WHERE...Flagler Beach to Jupiter Inlet 20-60 nm. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-552-111600- /O.EXT.KMLB.SC.Y.0022.000000T0000Z-250311T1600Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 449 AM EDT Tue Mar 11 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-120200- /O.EXT.KMLB.SC.Y.0022.000000T0000Z-250312T0200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 449 AM EDT Tue Mar 11 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Mar 10, 2:03 AM EDT, 11 minutes earlier. Its key messages:
- Issued at 203 AM EDT Mon Mar 10 2025
- A 70-80% chance for rain and a few storms today. There is a Marginal Risk (at least 5%) for severe wind gusts and hail from near Orlando and southeastward.
- Gusty winds from 25 to 35 mph are forecast today, prompting a Wind Advisory for East Central Florida from 10 am to 7 pm.
- Hazardous to dangerous boating conditions quickly develop today and tonight as winds and seas increase.
- Calmer weather returns from Tuesday through much of this week. A steady warming trend gets underway mid to late week.
Area forecast discussion, Mar 10, 2:03 AM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
203 AM EDT Mon Mar 10 2025
...New KEY MESSAGES, DISCUSSION, MARINE, AVIATION, FIRE WEATHER...
.KEY MESSAGES...
Issued at 203 AM EDT Mon Mar 10 2025
- A 70-80% chance for rain and a few storms today. There is a
Marginal Risk (at least 5%) for severe wind gusts and hail from
near Orlando and southeastward.
- Gusty winds from 25 to 35 mph are forecast today, prompting a
Wind Advisory for East Central Florida from 10 am to 7 pm.
- Hazardous to dangerous boating conditions quickly develop today
and tonight as winds and seas increase.
- Calmer weather returns from Tuesday through much of this week. A
steady warming trend gets underway mid to late week.
&&
.DISCUSSION...
Issued at 203 AM EDT Mon Mar 10 2025
----------Synoptic Overview----------
Split flow continues across the Eastern U.S. this morning. The polar
jet resides over the Great Lakes, and the subtropical jet extends
along the northern Gulf coast. Within the subtropical jet is a well-
defined shortwave trough over S Mississippi. Its surface reflection
is low pressure near Panama City, a stationary front extending east
along the I-10 corridor, and a cold front in the NE Gulf. Sporadic
deep convection is occurring in the vicinity of the surface features.
This disturbance is forecast to translate quickly eastward today,
swinging the surface cold front across the state. Modified mT air
has been advected over the Florida Peninsula on southerly breezes.
This near-surface environment, beneath a cooling middle troposphere,
should allow for modest instability to develop. A 40-50 KT LLJ is
forecast at 5 KFT from this morning into the afternoon. Momentum
transfer algorithms and proximity soundings indicate that gusty
winds should mix to the surface today both in convection and via
mechanical mixing.
The feature shifts into the Atlantic late tonight. H5 heights
increase and surface high pressure builds over the Florida Peninsula
by Tuesday night. A weakening shortwave is then projected to pass
north of the state on Thursday. Moisture return appears quite
limited with this feature.
09/12Z Cluster analysis showed relatively strong agreement within
the grand ensemble well into the extended forecast. Late this week
and through the weekend, attention turns to a full-latitude trough
emerging off the Pacific. The guidance forms a powerful sub-980
mb low- pressure center over the N Plains by late Friday.
Initially, ridging should overtake the Southeast U.S. ahead of
this system through Saturday. For Florida, the southern tail of
the cold front associated with the large extratropical cyclone is
forecast to arrive by Sunday. Additional energy is likely to be
crashing onto the West Coast late next weekend. Ahead of this
disturbance, above-normal heights should bubble northward from
the tropics and across Florida early next week.
-------Sensible Weather & Impacts-------
Today - Tonight...
The keys to the forecast day are the timing and intensity of showers
and embedded storms as a cold front sweeps from northwest to
southeast across the district. Hi-res guidance tracks this activity
from near I-4 mid-morning to the Treasure Coast by mid-afternoon.
SPC has highlighted a Marginal Risk (at least 5% chance) for a storm
to become severe mainly from near Orlando and points east & south
(excluding much of Martin Co.). The primary storm threats are wind
gusts of 50-60 mph and hail to quarter size. Enough low-level
helicity exists for a non-zero brief tornado risk (the chance is
around 2%). The quick movement of the rain and recent dry
conditions should limit the potential for excessive rain impacts.
Outside the rain/storms, gusty winds are forecast in a couple of
phases. Ahead of the storms, there is a 40-60% chance for peak wind
gusts of 35 mph or greater. Finally, as skies begin to clear along I-
4 and northwest late this afternoon, there is a 30-40% chance for a
few gusts to 35 mph as well. With this in mind, we will go beneath a
Wind Advisory across east Central Florida from 10 am to 7 pm. Expect
a wide range of high temps today... from the upper 60s/low 70s near
and northwest of I-4 to the mid/upper 80s south of Ft Pierce.
Much drier air quickly returns tonight as we stay breezy. Turning
much cooler with lows in the 49-55F range by dawn.
Tuesday - Saturday...
High pressure drifts overhead by midweek, ensuring quiet weather. A
disturbance passing well to our north on Thursday looks too weak
for any more but some clouds and perhaps sprinkles.
Chilly mornings are anticipated through Thursday, with many rural
spots slipping into the 40s by Wednesday morning! Turning warmer by
the afternoons, with mid 70s Tuesday warming to the low/mid 80s for
all but the immediate coast by Thursday. By Saturday, we should turn
even warmer with mid/upper 80s forecast.
Sunday - Monday...
As the weakening cold front associated with the strong mid-latitude
cyclone arrives in Florida, we have 30-40% chances for showers and a
few storms on Sunday. Dry weather returns early next week as that
disturbance departs. Highs in the 80s Sunday settle into the
mid/upper 70s by Monday.
&&
.MARINE...
Issued at 203 AM EDT Mon Mar 10 2025
Today - Tuesday... Hazardous to dangerous boating conditions are
forecast to develop. Low pressure moves north of the area,
dragging a cold front across the waters today. SW winds increase
to 20-30 KT ahead of the front, becoming NW behind the boundary
this evening. Gusts to gale force are expected, particularly well
offshore where a Gale Warning will go into effect this afternoon.
Winds only slowly decrease overnight into Tuesday, NW 15-20 KT by
late Tuesday afternoon. Seas 3-6 FT by this afternoon, building to
4-6 FT nearshore / 6-11 FT offshore by early Tuesday. Seas only
subside slightly, 4-5 FT nearshore / 5-10 FT offshore, by sunset
Tuesday.
Wednesday - Friday... High pressure builds over the area allowing
winds and seas to relax. Variable winds less than 10 KT on
Wednesday, then S/SE winds 5-12 KT Thu/Fri. Still some 7 FT seas
possible early Wednesday in the Gulf Stream, but nearshore seas
lessen to 3-4 FT. Nearshore seas 2-4 FT Thu/Fri.
&&
.AVIATION...
(06Z TAFs)
Issued at 203 AM EDT Mon Mar 10 2025
VFR conditions currently exist across the area. Toward to just prior
to sunrise this morning, a band of showers and storms will begin to
push into Lake County and continue E/SE across the area today ahead
of a cold front. A period of predominant MVFR cigs and tempo
IFR/MVFR visibilities will accompany this band of convection.
Any storms will be capable of producing strong gusts to 40-50 mph
and there is a low chance (less than 15%) for localized damaging
winds to 60 mph. A low threat also exists for a brief tornado and
small hail. Even outside of storms it will be windy today, with west
to southwest winds increasing up to 15 to 25 mph and gusts to 35 to
40 mph.
Breezy to windy W/NW winds will continue into this evening. Band of
showers and storms will have shifted offshore and south of the area
by early evening. Some lower clouds will build back into the area
after sunset, and may produce some tempo MVFR cigs into tonight.
&&
.FIRE WEATHER...
Issued at 203 AM EDT Mon Mar 10 2025
Tuesday - Wednesday... High pressure delivers much drier air to the
state and fire sensitive conditions return. Critically low RHs in
the low/mid 30s (%) are forecast each afternoon. Winds NW 8-14
MPH on Tuesday lessen to SE/SW 5-10 mph on Wednesday.
Thursday - Friday... Interior areas will see low RH readings from 35-
40% each afternoon along with S winds of 5-12 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 72 50 73 49 / 80 0 0 0
MCO 73 52 74 51 / 80 0 0 0
MLB 78 53 73 51 / 80 0 0 0
VRB 81 52 73 49 / 70 0 0 0
LEE 72 50 75 49 / 80 0 0 0
SFB 73 50 75 49 / 80 0 0 0
ORL 73 52 75 52 / 80 0 0 0
FPR 81 52 73 49 / 70 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 10 AM this morning to 7 PM EDT this evening
for FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-
264-347-447-547-647-747.
AM...Small Craft Advisory from 3 PM this afternoon to 11 AM EDT
Tuesday for AMZ550.
Small Craft Advisory from 11 AM this morning to 11 AM EDT
Tuesday for AMZ552.
Small Craft Advisory from 11 AM this morning to 4 PM EDT Tuesday
for AMZ555.
Small Craft Advisory from 8 AM this morning to 3 PM EDT this
afternoon for AMZ570-572-575.
Small Craft Advisory from 3 AM to 4 PM EDT Tuesday for AMZ570-
572-575.
Gale Warning from 3 PM this afternoon to 3 AM EDT Tuesday for
AMZ570-572-575.
&&
DISCUSSION...Heil
AVIATION...WeitlichHazardous weather outlook, Mar 9, 9:35 PM EDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 935 PM EDT Sun Mar 9 2025 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-102000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 935 PM EDT Sun Mar 9 2025 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Tonight. .WIND AND SEA IMPACT... Small craft should exercise caution offshore north of Sebastian Inlet late tonight due to freshening southwest winds around 20 knots and higher gusts. .RIP CURRENT AND SURF IMPACT... A moderate risk of life-threatening rip currents exists at all central Florida Atlantic beaches. Always swim near a lifeguard and never enter the water alone. .DAYS TWO THROUGH SEVEN...Monday through Saturday. At least a Moderate risk of rip currents will exist at the beaches Tuesday and beyond. A band of showers and embedded storms will push across east central Florida Monday associated with a passing cold front. Conditions will be favorable for a couple of strong storms, capable of producing strong wind gusts. Hazardous to dangerous boating conditions are forecast Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Please refer to the Graphical Hazardous Weather Outlook at weather.gov/mlb/ghwo for more information. Schaper
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 12:56 AM EDT | Wind Advisory | MLB | Brevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more | 23 hr |
| Mar 10, 8:31 AM EDT | Special Weather Statement | MLB | Lake | 29 min |
| Mar 10, 8:35 AM EDT | Tornado Warning | MLB | Lake, Orange | 25 min |
| Mar 10, 8:57 AM EDT | Tornado Warning | MLB | Lake, Orange | 22 min |
| Mar 10, 9:13 AM EDT | Special Marine Warning | MLB | 32 min | |
| Mar 10, 9:32 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 28 min |
| Mar 10, 9:34 AM EDT | Tornado Warning | MLB | Orange, Seminole, Volusia | 26 min |
| Mar 10, 9:57 AM EDT | Tornado Warning | MLB | Seminole, Volusia | 36 min |
| Mar 10, 9:59 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Mar 10, 10:17 AM EDT | Tornado Warning | MLB | Volusia | 28 min |
| Mar 10, 10:22 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 53 min |
| Mar 10, 11:04 AM EDT | Special Marine Warning | MLB | 86 min | |
| Mar 10, 11:10 AM EDT | Special Weather Statement | MLB | Orange | 35 min |
| Mar 10, 11:22 AM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 12 min |
| Mar 10, 11:47 AM EDT | Special Weather Statement | MLB | Orange | 28 min |
| Mar 10, 12:04 PM EDT | Special Weather Statement | MLB | Okeechobee | 41 min |
| Mar 10, 12:15 PM EDT | Special Weather Statement | MLB | Brevard | 30 min |
| Mar 10, 12:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Mar 10, 12:34 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 41 min |
| Mar 10, 12:45 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Saint Lucie | 30 min |
| Mar 10, 12:51 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 39 min |
| Mar 10, 12:53 PM EDT | Special Marine Warning | MLB | 112 min | |
| Mar 10, 12:58 PM EDT | Tornado Warning | MLB | Saint Lucie | 32 min |
| Mar 10, 2:49 PM EDT | Special Marine Warning | MLB | 56 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.